Universidad Complutense de Madrid
E-Prints Complutense

Extension of bilinear forms from subespaces of L1 -space

Impacto

Descargas

Último año



Castillo, Jesús M.F. y García, Ricardo y Jaramillo Aguado, Jesús Ángel (2002) Extension of bilinear forms from subespaces of L1 -space. Annales Academiæ Scientiarum Fennicæ Mathematica, 27 . pp. 91-96. ISSN 1239-629X

[img]
Vista previa
PDF
147kB

URL Oficial: http://www.acadsci.fi/mathematica/Vol27/castillo.pdf


URLTipo de URL
http://www.acadsci.fi/mathematica/Editorial


Resumen

We study the extension of bilinear forms from a given subspace of an L1 -space to the whole space. Precisely, an isomorphic embedding j: E → X is said to be (linearly) 2-exact if bilinear forms on E can be (linear and continuously) extended to X through j . We present some necesary and some sufficient conditions for an embedding j: E → X to be 2-exact when X is an L1 -space.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:28601
Depositado:20 Feb 2015 11:40
Última Modificación:20 Feb 2015 11:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo